# SDR SCNA20131004154

- Difficulty date: September 11, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRANSITION PANEL LOWER SURFACE CORRODED BS 767-787 FWD OF CARGO DOOR. REMOVED & INSTALLED TRANSITION PANEL FROM STA 767-787.
